Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On the absolute harmonic summability of Fourier series


Author: O. P. Varshney
Journal: Proc. Amer. Math. Soc. 11 (1960), 588-595
MSC: Primary 42.00
MathSciNet review: 0119029
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Leonard McFadden, Absolute Nörlund summability, Duke Math. J. 9 (1942), 168–207. MR 0006379
  • [2] M. Riesz, Sur l'équivalence de certaines méthodes de sommation, Proc. London Math. Soc. vol. 22 (1924) pp. 412-419.
  • [3] R. Salem, On a theorem of Zygmund, Duke Math. J. 10 (1943), 23–31. MR 0007542
  • [4] A. Zygmund, Sur la convergence absolue des séries de Fourier, J. London Math. Soc. vol. 3 (1928) pp. 194-196.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42.00

Retrieve articles in all journals with MSC: 42.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1960-0119029-0
Article copyright: © Copyright 1960 American Mathematical Society